Van der Waerden theorem for sequences of integers not containing an arithmetic progression of terms
Jaroslav Nešetřil; Vojtěch Rödl
Commentationes Mathematicae Universitatis Carolinae (1976)
- Volume: 017, Issue: 4, page 675-681
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- P. ERDOS, Problems and results in combinatorial number theory, Société Mathematique de France, Astérisque 24-25 (1975), 295-310. (1975) MR0374075
- J. FOLKMAN, Graphs with monochromatic complete subgraphs in every edge colouring, SIAM J. Applied Hath. 18 (1970), 19-29. (1970) MR0268080
- R. L. GRAHAM B. L. ROTHSCHILD, A short proof of van der Waerden's theorem on arithmetic progressions, Proc. Amer. Math. Soc. 42 (1974), 385-386. (1974) MR0329917
- J. NEŠETŘIL V. RÖDL, Ramsey property of graphs with forbidden complete subgraphs, J. Comb. Th. (B), 20, 3 (1976), 243-249. (1976) MR0412004
- J. NEŠETŘIL V. RÖDL, Type theory of partition problems of graphs, in: Recent advances in graph theory, Academia, Prague (1975), 405-412. (1975) MR0409259
- J. NEŠETŘIL V. RÖDL, Partitions of finite relational and set systems, to appear in J. Comb. Th. (A). MR0437351
- B. L. van der WAERDEN, Beweis einer Baudetschen Vermutung, Nieuw Arch. Wis. 15 (1928), 212-216. (1928)
- J. SPENCER, Restricted Ramsey configurations, J. Comb. Th. 19, 3 (1975), 278-286. (1975) Zbl0316.05003MR0382058
- A. HALES. R. I. JEWETT, Regularity and positional games, Trans. Amer. Math. Soc. 106 (1963), 222-229. (1963) Zbl0113.14802MR0143712